MathSciNet Relay Station
MathSciNet bibliographic data
MR2280169 (2007k:11184) 11P83 (11F11)
Garthwaite, Sharon Anne Convolution congruences for the partition function. Proc. Amer. Math. Soc. 135 (2007), no. 1, 13–20 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement